EconPapers    
Economics at your fingertips  
 

Note on the Metric and Affine Connections on the Space of Finite Measures

Huaiyu Zhu

Working Papers from Santa Fe Institute

Abstract: Explicit formulas for the metric and affine connections on the space of finite measures and probability measures are derived in different coordinate systems. They are transformed and compared with previous formulas of Cencov, Amari, and others. These formulas are given for finite sample spaces but in a form that is easily generalizable to infinite sample spaces. An error in Cencov's book is corrected.

Date: 1998-10
References: View complete reference list from CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wop:safiwp:98-10-093

Access Statistics for this paper

More papers in Working Papers from Santa Fe Institute Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-22
Handle: RePEc:wop:safiwp:98-10-093